# SDR FDEA201602100496

- Difficulty date: February 10, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 85,780 hours, 36,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: AGA3155
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX DOOR, FWD LOWER CORNER HAS A CRACK INDICATION AT THE LOWER FASTENER IN THE RADIUS.  REMOVED CRACK & INSTALLED DOUBLER IAW DWG SR10530084.
